# SDR DALA2022110207098

- Difficulty date: October 27, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 8,373 hours, 3,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8107, RH OVER WING SLIDE REQUIRES REPLACEMENT PER AMDS 2561-01380-02 SHORT CABLE REQUIRES RIGGING. UNABLE TO INSTALL SAFETY PIN IN REMOVED SLIDE BOTTLE. CORRECTIVE ACTION: REPLACED SLIDE. LP 2471282
